MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 ATUNE CR RT MS INS SZ 4 5; KNEE IMPLANT - TIBIAL INSERT

DEPUY IRELAND - 3015516266 ATUNE CR RT MS INS SZ 4 5; KNEE IMPLANT - TIBIAL INSERT
Catalog Number 152020405
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Muscular Rigidity (1968); Pain (1994); Loss of Range of Motion (2032)
Date of Event 09/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).D6, h4: the information provided regarding the manufacturing date and implantation date are identified to be conflicting.Continued follow-up is being conducted and any additional information received will be reported.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Subject id: 010-03761.Study no: dots.Clinical adverse event received for adhesions and severe pain.Event is not serious and is considered moderate.Event is possibly related to both device and procedure.Date of implant: (b)(6) 2023.Date of event: 01 sep 2021 (right knee) treatment: revision; insert was revised.Us-fda mdr reportability determination: knee insert was revised to address pain and adhesions.It is reasonable to conclude that retained products provided no evidence of having caused/contributed to the event, given the decision to not revise them as well.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.In order to determine if a lot related issue was possible, a worldwide complaint database search was performed.A worldwide complaint database search found no additional related reports against the provided product code/lot code combination.Based on the inability to find any additional related reports against the provided product code/lot code combination it is reasonable to conclude that there are no anomalies with regard to manufacturing or inspection contained in the device history records that would contribute to the reported event.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.H10 additional narrative:.
 
Event or Problem Description
Operative notes identified a previously unknown post-tka right knee manipulation under anesthesia with lysis of adhesions to treat pain, reduced rom, and adhesions on (b)(6) 2022.This procedure was unsuccessful, and the patient was referred for an open lysis of adhesions with an insert revision.(b)(6) 2023: the patient received a right knee lysis of adhesions with tibial insert revision to treat pain, stiffness, and reduced rom.Upon entering the joint, dense scar tissue was debrided and a synovectomy and quadricepsplasty were performed.There was no reported product problem with the revised tibial insert.The patella, femoral component, and tibial tray were retained.The patient received an attune fb tibial insert.The procedure was completed without complications.This procedure is a continuation of the same event noted in the mua above and will not require an additional pc.Doi: (b)(6) 2021.Doe: (b)(6) 2022 (mua).Dor: (b)(6) 2023 (insert revision).

Brand Name
ATUNE CR RT MS INS SZ 4 5
Common Device Name
KNEE IMPLANT - TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key18452681
Report Number1818910-2024-00452
Device Sequence Number15226968
Product Code JWH
UDI-Device Identifier10603295542407
UDI-Public10603295542407
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K211609
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number152020405
Device Lot NumberM05C36
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2023
Supplement Date Received by Manufacturer01/25/2024
Initial Report FDA Received Date01/05/2024
Supplement Report FDA Received Date01/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR FEM RT SZ 4 NAR CEM.; ATTUNE FB TIB BASE SZ 3 CEM.; ATTUNE MEDIAL DOME PAT 35MM.; ATTUNE SOLO PINNING SYSTEM.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexFemale
Patient Weight93 KG
Patient EthnicityHispanic